# SDR ASAA0540046

- Difficulty date: January 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660393
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR3 SLAT LOWER SKIN CRACKED AT FASTENER OB END .6 INCHES LONG.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM. (K)
